# SDR COEA2025051402705

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N705FX
- Make and model: Cessna 208B
- Aircraft serial: 0425
- Aircraft time: 11,264 hours, 14,671 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Sys
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT. 8676 ENROUTE ANC-HOM   AIR TURNBACK  DURING CLIMBOUT, THE PILOT RECEIVED A STANDBY POWER ELECTRIC INOP ALERT. THE AIRCRAFT WAS RETURNED TO ANC. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: THE ISSUE WAS DEFERRED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE DEFERRAL WAS CLEARED FOLLOWING AN OPS CHECK OF THE STANDBY POWER. NO DEFECTS NOTED.
